# SDR WWMA9800025

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY FLOOR LIGHTS AT SEATS 6 AND 7 WERE FOUND TO BE INTERMITTANT.  MAINTENANCE TIGHTNED LOOSE CONNECTOR AT THE POWER SUPPLY.
